Jump to content

Mega Wave in 3,5 Month benzo free


[on...]

Recommended Posts

Hi!

 

After taper (which was horryfing because I was told to decrease xanax by 0,25 mg every two weeks) I had a quite linear healing and I thought that this is the end of misery.

 

At 3,5 month my anxiety was going up, dpdr arrived in vicious manner, than headaches, than waves of chemical sleepiness/fatigue. I was never that terryfied in my life. Inner voice was telling my that I am dying, and this is the end.

 

After 4 month it improved a little bit but I’m still a mess. Headaches are terrible (and on top of that so many weird sensations in brain), anxiety and dpdr has decrease a little bit but random fatigue/sleepiness/dizzyness is still there. It’s like mental symptoms morphed into psychical ones.

 

My safe space were nights but now it’s all random. Sometimes nights are better, sometimes even worse.

 

Is it possible that it is really just wd? I was so much better during month 2-3 than now, and I had none of those awful headaches. Can anyone relate to that?

 

Sorry for bad english, Im a european with a brain fog

 

 

Link to comment
Share on other sites

Hi Oncenormal, I’m 4 months off Lorazepam and in a bad wave. So exhausted and so anxious, my body hasn’t got enough energy to do much at all. Every little thing seems like a massive stimulus and puts me in terror mode.

I only have one choice and that is to tough it out. I know this will pass and it will for you too.

Anyone else in a wave after quitting a few months ago?

Hardy.

Link to comment
Share on other sites

Hello,

 

I am 18 months off post short term use of Lorazepam (only 5 weeks at 1mg/day).

 

I can tell u my experience:

 

Months 1-3: acute hell! Experienced 25-35 weird symptoms, only physical, mostly occurring at night, waking me up almost every night in terror.

Months 3-7: felt 95% healed! Most symptoms gone, no more night terrors. I really thought it was over.

Months 8-14: fear came back: some symptoms came back, others went away, new symptoms appear, lots of dizziness and anxiety during this time, lots of episodes of feeling body in crisis that feels like I will faint.

Months 15-18: feeling better, less awful waves but longer mild episodes of anxiety, lightheaded and palpitations. Feeling 95% well about 15 days/month.

 

Now: I still get occasional tinnitus, palpitations, anxiety attacks, but not as bad as before… I am able to sleep much better, but I wake up 3-5 times per night, but I am able to fall back asleep quickly.  Still waiting for the final healing at 100%.

 

Hope this helps!

Karla

Link to comment
Share on other sites

Hi Karla!

 

It’s actually helps because it’s shows how random is the wd process.

 

Still I’ve had a very rough day. I was feeling so sickly that I thought that I will faint and die (but without anxiety and adrenaline surge which is weird). Than dpdr returned with a vengeance.

 

It’s a nightmare realm, I was hoping that I will be better at this point and not worse.

Link to comment
Share on other sites

Hey there onceanormal.

 

I can promise you it will get better.  Healing is not linear at all.  You will experience lots of ups and downs until one month you find yourself healed more than the last month.

Link to comment
Share on other sites

Thank you for kind words!

 

I believe that one day I’m gonna beat this thing.

 

The most frustrating part is the fact that I had decent month. I was so happy and full of life again. And then new intense symptoms arrived and I became bedridden and constantly thinking that this is dying.

 

I really believed that after 6-7 months of xanax usage I will be good in couple of months and not like this.

 

 

 

 

Link to comment
Share on other sites

Definitely non-linear and with a mind of its own… this withdrawal has been very tricky and extremely long…

 

I have great days, I even had days where I felt 100%, however every couple of days I get tinnitus, or some mild anxiety, or a few minutes of palpitations, or slight chest jitters or tremors or lightheaded/dizzy… these are basically the remaining symptoms now out of a total of 37 noted throughout withdrawal…

 

One day I can still get strong chest tightness causing me to be anxious, or I could just feel that I’m not getting enough oxygen to my brain and I will surely faint… but it hasn’t happened, so I’m always hopeful it passes quickly so I can get back to my day… but I still feel moments of body in crisis with random couple of symptoms ranging from extreme tinnitus to palpitations with fast heart rate to jitters and tremors to dizziness and feeling of dying… but they have become less and less intense and further apart…

 

I can feel that I’m mostly healed, as most days are good to great… but I will not write a success story until I am back to 100% at least a couple of months…

 

Hang in there, it’ll get calmer soon :)

 

We have to trust our bodies and our brains which are in constant healing as expressed through our awful symptoms, but no matter the constant fear that comes along with the symptoms, we also gain more confidence that one day we’ll be back to 100% ourselves… and the good days are a great reminder that we do NOT have any hidden diseases… it’s just the ups and downs of benzo withdrawal.

 

Karla

Link to comment
Share on other sites

I’m kinda misses my anxiety or panic attacks.

 

As soon as they reached their peak during the day, they were gone and I was fine and safe for the rest of the day.

 

Right now I feel like horribly sick person - tired, sleepy (but nap is impossible) unconfortable, dizzy, constantly worrying that I’m dying. Complete malaise, headache and fainting sensatations mixed with dissociation. It’s sucks.

 

I am not a believer, but in my mind I’m praying that mythical turning up the corner exist in the near future for me.

 

 

Link to comment
Share on other sites

I’ve survived another terrible „bad trip on lsd” kind of night.

 

I’m starting to loose any hope. Nights were always my safe zone, a time in a day in which I could function and charge batteries of optimism.

 

Last week I’ve got three a little bit better days (but not a windows) after that everything is getting progressively worse.

 

I don’t know what to do. I’m suffering much more than in acute phase. Reinstalling is not an option (but still I’m thinking about it during these days). Maybe I’m really dying from some weird and horrible disease.

 

Link to comment
Share on other sites

×
×
  • Create New...